Alright, so im on my third month of gildess fe 1/20, and everything was relativly normal for the first two months. i only had minor breast tenderness and some odd cramps before my period (sometimes even a week before but my cramps werent that bad). Now, its my third month and in the middle of my cycle on the real pills i started spotting. it only lasted about 2 days and i only needed a panty liner. now, about 4-5 days later, i feel nauseous. i've never experienced nauseousness before, but it could be due to my anxiety because im worried i could be pregnant (my boyfriend and I had sex 5 days before i started spotting). any advice? could this just be because im new to the pill still?
Cookie; Becaue this is a fairly new B/C PILL you should check with the doctor not everyone agrees with each one you may have to try another one.Just explain to the doctor just what you put here. And remember you always take your pill at almost the same time each day. Chuck1957
No problem cookie; But the way you have described the way you had just a few days of spotting I really don't think you have a problem,The birth control is so weak these days which is a good thing. Compared to years ago and many women are more sensitive to some of the pills I don't think you have anything to worry about.You can just call the nurse to put yourself at ease.Anxiety does all kinds of weird things.But if you have been taking these just as prescribed and as I said close to the same time each day.from the time you start the first packet you are covered.But you do have reason enough to be concerned you should not have to have to put up with sore breast etc. most the time this goes away the first month.But as long as you have not missed a pill from the start a couple months ago I am sure you have nothing to worry about but it's just always good to make sure. And a call to the Nurse would just be a good idea I did not mean at all to sound negative.But it could be you need a different pill to avoid nausea this is a combination pill and many women have trouble with one of the hormones.And most of all you don't want a repeat each month of the symptoms you have this month.but as you know I can't give you a 100% answer and anyway you look at it if there is a problem it can be fixed as easy as hormone therapy.at this point. Try not to worry and just put a call into the nurse the know so much more than the doctors a lot of times. But due to the low dose of the newer pills, it is not uncommon to have break thru spotting etc.Again my other answer sounded bleak but I really feel you don't have much to worry about.And it is best to put your mind at ease. have a great day. Chuck1957
- Gildess Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gildess Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2013 • 1 answer
Is trileptal safe for a small 7 yr old weighing 39 lbs. he has oppositional defiant disorder & ADHD?
Posted 12 Nov 2013 • 1 answer
Posted 1 Apr 2016 • 2 answers
Posted 30 May 2016 • 0 answers
Posted 22 Oct 2016 • 0 answers